# SDR DXTA2025070904160

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 8,800 hours, 5,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005929
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED DURING PREFLIGHT. TWO UNSUCCESSFUL SEPARATE 30' CHARGING CYCLES (60' CUMULATIVE) WERE PERFORMED PER QRH CHARGING PROCEDURE. NO LIGHTS ILUMINATE WITH SWITCH IN ARM POSITION. CORRECTIVE ACTION: REPLACED BATTERIES IAW CE-680A MM CHAP 33-50-06 OPS CHECK GOOD.
